# SDR UIEA200700357

- Difficulty date: August 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 90,961 hours, 19,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MOVABLE FLAP TRACK FAIRING HAS SMALL CRACK LOWER SURFACE.  REPAIRED PER SRM 51-40-09 AND 51-40-12.
